Alert archive / New York / Wind Advisories in 2016
Wind Advisory 6, NWS Binghamton, NY
NWS Binghamton, NY issued this wind advisory at Apr 5, 2016, 3:17 PM EDT for 9 counties in New York. It took effect at Apr 6, 2016, 2:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2016, 3:17 PM EDT (19:17 UTC)
- In effect from
- Apr 6, 2016, 2:00 PM EDT
- Expired
- Apr 6, 2016, 10:14 PM EDT
- In force
- 8 hr
- Issued by
- NWS Binghamton, NY
Counties Cayuga County, NY, Cortland County, NY, Madison County, NY, Onondaga County, NY, Schuyler County, NY, Seneca County, NY, Steuben County, NY, Tompkins County, NY, Yates County, NY
The radar
The Binghamton radar (KBGM), 71 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.3 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1503 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
805 WWUS71 KBGM 051917 NPWBGM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 317 PM EDT TUE APR 5 2016 NYZ015>018-022-023-025-036-044-061930- /O.NEW.KBGM.WI.Y.0006.160406T1800Z-160407T0600Z/ YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-TOMPKINS- MADISON-CORTLAND- INCLUDING THE CITIES OF...PENN YAN...SENECA FALLS...AUBURN... SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ITHACA...HAMILTON... ONEIDA...CORTLAND 317 PM EDT TUE APR 5 2016 ...WIND ADVISORY IN EFFECT FROM 2 PM WEDNESDAY TO 2 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM WEDNESDAY TO 2 AM EDT THURSDAY. * LOCATIONS...YATES, SENECA, SOUTHERN CAYUGA, ONONDAGA, STEUBEN SCHUYLER, TOMPKINS, MADISON AND CORTLAND COUNTIES. * HAZARDS...STRONG WINDS. * WINDS...SOUTH 15 TO 30 MPH WITH GUSTS AROUND 45 MPH. * TIMING...SOUTHERLY WINDS WILL INCREASE WEDNESDAY MORNING WITH THE STRONGEST WINDS EXPECTED LATE WEDNESDAY AFTERNOON AND INTO THE EVENING HOURS. * IMPACTS...DOWNED TREE BRANCHES AND ISOLATED POWER OUTAGES. DIFFICULTY DRIVING IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT GREATER THAN 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER LINES AND WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. && $$
5 follow-up statements
033 WWUS71 KBGM 060222 NPWBGM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 1022 PM EDT TUE APR 5 2016 NYZ015>018-022-023-025-036-044-061030- /O.CON.KBGM.WI.Y.0006.160406T1800Z-160407T0600Z/ YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-TOMPKINS- MADISON-CORTLAND- INCLUDING THE CITIES OF...PENN YAN...SENECA FALLS...AUBURN... SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ITHACA...HAMILTON... ONEIDA...CORTLAND 1022 PM EDT TUE APR 5 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM WEDNESDAY TO 2 AM EDT THURSDAY... * LOCATIONS...YATES... SENECA... SOUTHERN CAYUGA... ONONDAGA... STEUBEN SCHUYLER... TOMPKINS... MADISON AND CORTLAND COUNTIES. * HAZARDS...STRONG WINDS. * WINDS...SOUTH 15 TO 30 MPH WITH GUSTS AROUND 45 MPH. * TIMING...SOUTHERLY WINDS WILL INCREASE WEDNESDAY MORNING WITH THE STRONGEST WINDS EXPECTED LATE WEDNESDAY AFTERNOON AND INTO THE EVENING HOURS. * IMPACTS...DOWNED TREE BRANCHES AND ISOLATED POWER OUTAGES. DIFFICULTY DRIVING IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT GREATER THAN 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER LINES AND WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. && $$
514 WWUS71 KBGM 060815 NPWBGM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 415 AM EDT WED APR 6 2016 NYZ015>018-022-023-025-036-044-070600- /O.CON.KBGM.WI.Y.0006.160406T1800Z-160407T0600Z/ YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-TOMPKINS- MADISON-CORTLAND- INCLUDING THE CITIES OF...PENN YAN...SENECA FALLS...AUBURN... SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ITHACA...HAMILTON... ONEIDA...CORTLAND 415 AM EDT WED APR 6 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM EDT THURSDAY... * LOCATIONS...YATES... SENECA... SOUTHERN CAYUGA... ONONDAGA... STEUBEN SCHUYLER... TOMPKINS... MADISON AND CORTLAND COUNTIES. * HAZARDS...STRONG WINDS. * WINDS...SOUTH SUSTAINED 15 TO 25 MPH WITH GUSTS UP TO 50 MPH. * TIMING...SOUTHERLY WINDS WILL INCREASE LATE THIS MORNING WITH THE STRONGEST WINDS EXPECTED LATER IN THE AFTERNOON AND INTO THE EVENING HOURS TONIGHT. * IMPACTS...DOWNED TREE BRANCHES AND ISOLATED POWER OUTAGES. DIFFICULTY DRIVING IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT GREATER THAN 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER LINES AND WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. && $$
881 WWUS71 KBGM 061744 NPWBGM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 144 PM EDT WED APR 6 2016 NYZ015>018-022-023-025-036-044-070600- /O.CON.KBGM.WI.Y.0006.160406T1800Z-160407T0600Z/ YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-TOMPKINS- MADISON-CORTLAND- INCLUDING THE CITIES OF...PENN YAN...SENECA FALLS...AUBURN... SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ITHACA...HAMILTON... ONEIDA...CORTLAND 144 PM EDT WED APR 6 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY... * LOCATIONS...YATES... SENECA... SOUTHERN CAYUGA... ONONDAGA... STEUBEN SCHUYLER... TOMPKINS... MADISON AND CORTLAND COUNTIES. * HAZARDS...STRONG WINDS. * WINDS...SOUTH SUSTAINED 15 TO 25 MPH WITH GUSTS OF 45 TO 50 MPH. * TIMING...SOUTHERLY WINDS WILL INCREASE LATE THIS AFTERNOON AND INTO THE EVENING HOURS TONIGHT. * IMPACTS...DOWNED TREE BRANCHES AND ISOLATED POWER OUTAGES. DIFFICULTY DRIVING IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT GREATER THAN 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER LINES AND WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. && $$
366 WWUS71 KBGM 070004 NPWBGM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 804 PM EDT WED APR 6 2016 NYZ015>018-022-023-025-036-044-070600- /O.CON.KBGM.WI.Y.0006.000000T0000Z-160407T0600Z/ YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-TOMPKINS- MADISON-CORTLAND- INCLUDING THE CITIES OF...PENN YAN...SENECA FALLS...AUBURN... SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ITHACA...HAMILTON... ONEIDA...CORTLAND 804 PM EDT WED APR 6 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY... * LOCATIONS...YATES... SENECA... SOUTHERN CAYUGA... ONONDAGA... STEUBEN SCHUYLER... TOMPKINS... MADISON AND CORTLAND COUNTIES. * HAZARDS...STRONG WINDS. * WINDS...SOUTH SUSTAINED 15 TO 25 MPH WITH GUSTS AROUND 45 MPH. * TIMING...SOUTHERLY WINDS WILL INCREASE AND BECOME VERY GUSTY AT TIMES BETWEEN 10 PM AND 2 AM. * IMPACTS...DOWNED TREE BRANCHES AND ISOLATED POWER OUTAGES. UNSECURED OBJECTS LIKELY TO BE TOSSED ABOUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT GREATER THAN 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER LINES AND WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. && $$
176 WWUS71 KBGM 070214 NPWBGM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 1014 PM EDT WED APR 6 2016 NYZ015>018-022-023-025-036-044-070315- /O.CAN.KBGM.WI.Y.0006.000000T0000Z-160407T0600Z/ YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-TOMPKINS- MADISON-CORTLAND- INCLUDING THE CITIES OF...PENN YAN...SENECA FALLS...AUBURN... SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ITHACA...HAMILTON... ONEIDA...CORTLAND 1014 PM EDT WED APR 6 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS CANCELLED THE WIND ADVISORY. WIND GUSTS OF 30 TO 40 MPH ARE STILL LIKELY TO OCCUR AT TIMES ACROSS THE FINGER LAKES AND CENTRAL LEATHERSTOCKING REGION... HOWEVER THE POTENTIAL FOR WIDESPREAD DAMAGING WINDS IS NO LONGER EXPECTED IN THE AREA. $$ JAB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this wind advisory went out at Apr 5, 3:15 PM EDT, 2 minutes earlier.
Area forecast discussion, Apr 5, 3:15 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 315 PM EDT TUE APR 5 2016 .SYNOPSIS... HIGH PRESSURE WILL MOVE IN FROM THE WEST TODAY AND ALLOW FOR QUIET WEATHER CONDITIONS THROUGH WEDNESDAY MORNING. A COLD BLAST OF ARCTIC AIR FROM THE NORTH WILL PRODUCE ABNORMALLY COLD TEMPERATURES ACROSS THE REGION TODAY AND TONIGHT. THE NEXT WEATHER SYSTEM MOVES IN LATE WEDNESDAY THROUGH FRIDAY WITH RAIN SHOWERS INITIALLY...CHANGING TO SNOW ON FRIDAY. VERY STRONG SOUTHERLY WINDS ARE EXPECTED WEDNESDAY AFTERNOON. THE COLD AND SNOWY CONDITIONS CONTINUE INTO THE WEEKEND. CONDITIONS WARM GOING INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... 11 AM UPDATE...TEMPS HAVE REBOUND NICELY THIS MORNING AFTER SOME RECORD LOW TEMPERATURES. RECORD LOWS OCCURRED AT BOTH BGM/SYR. BGM FELL TO 12 OVERNIGHT THE PREVIOUS RECORD LOW WAS 14 SET IN 1995. AT SYR THE LOW DROPPED TO 9 WHICH BROKE THE OLD RECORD OF 15 SET IN 1982. THIS AFTERNOON HIGH WILL RANGE FROM MID 20S IN THE HIGHER ELEVATIONS OF THE WESTERN CATSKILLS TO MID 30S IN THE VALLEY AREAS OF NE PA. SOME FAIR WX CU IS EXPECTED THIS AFTERNOON BUT IN GENERAL MOSTLY SUNNY SKIES. OVER IN STEUBEN/YATES COUNTIES MORE CLOUD COVER IS LIKELY DUE TO LAKE MOISTURE WITH NORTHERLY FLOW. PREVIOUS DSIC... THE COLD AIR WILL CONTINUE TO POUR IN FROM THE NORTH TODAY WITH STRONG CYCLONIC FLOW ALOFT AND A RIDGE OF HIGH PRESSURE AT THE SURFACE BUILDING IN FROM THE WEST. TEMPERATURES THIS MORNING HAVE DROPPED INTO THE UPPER SINGLE DIGITS AND TEENS ACROSS MUCH OF CENTRAL NY...AND INTO THE UPPER TEENS AND LOWER 20S INTO NE PA. MOSTLY SUNNY SKIES THIS MORNING WILL EVENTUALLY LEAD TO PARTLY CLOUDY SKIES INTO THE AFTERNOON AS THE CYCLONIC FLOW AND WARM AIR ADVECTION TRIGGER THE DEVELOPMENT OF A LAYER OF BENIGN STRATO- CUMULUS. THE COLD CONDITIONS WILL PERSIST TODAY WITH HIGHS ONLY REACHING INTO THE UPPER 20S AND LOWER 30S...SOME 15 TO 20 DEG BELOW AVERAGE. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... THE EFFECTS OF THE RIDGE WILL CONTINUE TONIGHT WITH TEMPERATURES DROPPING INTO THE TEENS ONCE AGAIN. HOWEVER...THE ONGOING WAA AND THE APPROACH OF THE NEXT SYSTEM FROM THE WEST WILL ALLOW CLOUD COVER TO INCREASE IN COVERAGE AND DEPTH WED MORNING. TEMPERATURES WILL WARM INTO THE 40S TOMORROW...BUT AT THE SAME TIME SOUTHERLY WINDS WILL INCREASE AS THE LOW MOVES IN QUICKLY BEHIND THE DEPARTING HIGH PRESSURE. A TIGHT SFC PRES GRADIENT WILL DEVELOP AND INDUCE SUSTAINED WINDS 25 TO 35 MPH...AND GUSTS 40 TO 50 MPH...ESPECIALLY ACROSS THE FINGER LAKES AND WRN CATSKILLS. SO...EVEN THOUGH TEMPERATURES WILL BE MUCH WARMER TOMORROW...THE EFFECTS OF THE STRONG WINDS WILL MAKE IT FEEL JUST AS COLD. A WIND ADVISORY MAY BE NEEDED ACROSS MUCH OF CENTRAL NY WED AFTERNOON AND WED NIGHT. THE LOW PRESSURE WILL TRACK THROUGH THE ERN GREAT LAKES INTO NRN NEW ENGLAND WED NIGHT THROUGH THUR NIGHT WITH RAIN SHOWERS WITHIN THE WARM SECTOR AHEAD OF THE LOW AND A TRANSITION TO A RAIN/SNOW MIX AND EVENTUALLY SNOW LATE THURSDAY NIGHT. RAIN AMOUNTS WILL BE LIMITED TO A QUARTER TO HALF INCH OR LESS. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... 12Z MEDIUM RANGE DETERMINISTIC AND ENSEMBLE MODEL RUNS CONTINUE TO SUGGEST A STRONG INFLUENCE OF WELL BELOW NORMAL HEIGHTS AND THICKNESSES ACROSS THE EASTERN CONUS...WITH MODERATION ONLY NOTED TOWARD THE END OF THE PERIOD. THIS WILL MEAN A CONTINUATION OF UNSEASONABLY COLD AND UNSETTLED CONDITIONS FOR CNY AND NEPA WITH TEMPS AVERAGING 10-20 DEGREES BELOW NORMAL OVER THE WEEKEND... FOLLOWED BY RECOVERY TO MAYBE SLIGHTLY ABOVE NORMAL BY TUESDAY. THE PERSISTENT BROAD TROF WILL OFFER SEVERAL PASSAGES OF UPPER LEVEL DISTURBANCES WITH TIMES OF SNOW AND RAIN SHOWERS DEPENDING ON THE FLUCTUATING BOUNDARY LAYER TEMPERATURES AND DIURNAL EFFECTS. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... VFR THROUGH THE NEXT 24 HOURS WITH INCREASING CLOUD COVER AND CIGS AFTER 12Z WEDS. WINDS THE MAIN FACTOR. SHORT TERM WINDS SHIFT THIS AFTERNOON N-NW 10-15 KTS AND OCCASIONALLY GUSTY. LIGHT WINDS UNDER HIGH PRESSURE TONIGHT BECOME S-SE LATE INCREASING 5-10 KTS...THEN BECOMING STRONGER AND GUSTY 10-20 KTS BY 15Z THURSDAY. .OUTLOOK... WED NGT THROUGH THU...MVFR/IFR. RAIN. THU NGT THROUGH FRI...RESTRICTIONS POSSIBLE IN LINGERING RAIN/SNOW SHOWERS. FRI NGT THROUGH SAT...RESTRICTIONS POSSIBLE IN NY WITH FLURRIES. NE PA VFR. SUN...GENERALLY VFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...BJT NEAR TERM...BJT/RRM SHORT TERM...BJT LONG TERM...JAB AVIATION...JAB
Hazardous weather outlook, Apr 5, 4:37 AM EDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 437 AM EDT TUE APR 5 2016 NYZ009-015>018-022>025-036-037-044>046-055>057-060845- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE- 437 AM EDT TUE APR 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG SOUTH WINDS WILL DEVELOP WEDNESDAY AFTERNOON AND CONTINUE THROUGH EARLY THURSDAY MORNING. WINDS WILL GUST OVER 40 MPH...ESPECIALLY ACROSS THE FINGER LAKES AND INTO THE WESTERN CATSKILLS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ062-PAZ038>040-043-044-047-048-072-060845- SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA- LUZERNE-PIKE-SOUTHERN WAYNE- 437 AM EDT TUE APR 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Advisories in New York, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.